$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Lemsip All-in-1 16 Capsules

  Product ID: 100935

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip All-in-1 16 Capsules

Lemsip All-in-1 16 Capsules

产品号:100935
$9.99 中文官网 618独享折扣
$14.99
$9.99
节省$5.00
不用付零售价: $14.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

信息

Lemsip Multi-Symptom
Lemsip Multi-Symptom
Lemsip Multi-Symptom Relief Capsules have an All-in-One formula that fights 8 major Cold & Flu symptoms.

Cold & Flu symptoms can leave you reaching for multiple solutions for relief, reach for an efficacious rememdy with Lemsip Multi-Symptom Relief. Effective relief from:

  • - Sore throat
  • - Blocked nose
  • - Runny nose
  • - Chesty cough
  • - Sinus pain
  • - Headache
  • - Body aches & pains
  • - Fever

Lemsip's non-drowsy formula means that you can soothe symptoms of your cold & flu in your day.

Lemsip Multi-Symptom

All in One formula for 8 major Cold & Flu symptoms

Lemsip Multi-Symptom

Fights 8 major Cold & Flu symptoms

Lemsip Multi-Symptom

Now available in capsules

Lemsip Multi-Symptom

Effective multi-symptoms relief

Lemsip Multi-Symptom

Non-drowsy formula

Lemsip Multi-Symptom

Helps loosen and clear chest congestion

Lemsip Multi-Symptom

Effective on blocked and runny nose

Lemsip Multi-Symptom

Effective for headaches, body aches and pains.

一般信息

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Size: 16 Capsules

警告

Do not use:
- in children 12 years and under.

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48hours.

Unless advised by a doctor or pharmacist:
- Do not take with other product containing paracetamol.

Consult your doctor before taking this medicine:
- If you are pregnant or breastfeeding.
- If have high blood pressure, heart problems.
- If you taking anti-depressant medication.
- Do not take with other medicines intended to treat the symptoms of the common cold.

While using this product.
- This product may cause sleeplessness.
- If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.
- Keep out the reach of children.
- If symptoms persist consult your doctor or pharmacist.

IMPORTANT INFORMATION

This product does not contain: Gluten or lactose

成分

Active Ingredients: Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg, Paracetamol 500mg

Contains: Phenylephrine, Paracetamol and Guaifenesin.

使用方法

Keep to the recommended dose.
How to take: Swallow whole with water. Do not chew.
How much to take:
For adults and children over 12 years: 2 capsules
Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours.

USAGE ADVICE

Do not use if security seal or blister is torn or damaged.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

Storage Temperature: Below 25°C.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;